# SDR CALA2025051304640

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 26,255 hours, 9,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR OR MCD IS BROKEN THE GIRT BAR WAS OUT OF ITS RETAINING BRACKET, REINSTALLED GIRT BAR ONTO RETAINER, CHECKS OK.
